# SDR UIEA2012121700553

- Difficulty date: December 17, 2012
- Submitted: December 17, 2012
- Operation: Air carrier
- Aircraft: N418MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32840
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Condition: Malfunctioned
- Location: Smoke Overide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX PICKUP SMOKE OVERRIDE VALVE OPEN.  REMOVED VALVE FOR TROUBLESHOOTING, FOUND BUTTERFLY SHAFT SHEARED.  INSTALLED SMOKE/OVERRIDE VALVE IAW MM 21-58-06.   GROUND TEST - OK IAW TASK 21-58-00-705-001.
